# SDR CALA0001393

- Difficulty date: September 4, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 ENTRYWAY FLOOR PANEL CORRODED AT FS 148 - 200.  THE CORRODED FLOOR PANEL AREA WAS REPAIRED IAW SRM 53-24-0, FIGURE 3, 51-10-3, AND ECRA 5100-01844.
